# SDR EIAA980201

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 5912481517N
- Condition: Misdrilled
- Location: Horiz Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 'C5' CHECK, HORIZONTAL STABILIZER CENTER SECTION UPPER AFT FITTING HAS CORROSION.  DURING REPLACEMENT, FITTING WAS MISDRILLED.  REPLACED FITTING AND REPAIRED AREA IAW ECRA 944-55-033-02.  (X)
